# SDR EGRR119766

- Difficulty date: May 22, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N906LL
- Make and model: Aerosp SA365N
- Aircraft serial: 6018
- Aircraft time: 5,173 hours, 24,735 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 365A25300525
- Condition: Cracked
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 600 HR INSPECTION TECHNICIAN FOUND LT AND RT UPPER WINDSHEILD FRAMES CRACKED.  REPAIRS TO LT AND RT UPPER WINDSHIELD FRAMES WILL BE PERFORMED IN ACCORDANCE WITH AMERICAN EUROCOPTER REPORT AE2007-55 AND AE2007-018.
